Previous |  Up |  Next


Title: On colouring products of graphs (English)
Author: Marcu, Dănuţ
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 121
Issue: 1
Year: 1996
Pages: 69-71
Summary lang: English
Category: math
Summary: In this paper, we give some results concerning the colouring of the product (cartesian product) of two graphs. (English)
Keyword: graph colouring
Keyword: product of graphs
MSC: 05C15
MSC: 05C40
idZBL: Zbl 0863.05034
idMR: MR1388176
DOI: 10.21136/MB.1996.125938
Date available: 2009-09-24T21:15:33Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] F. Harary: Graph Theory.Addison-Wesley, Reading, 1969. Zbl 0196.27202, MR 0256911
Reference: [2] G. Sabidussi: Graph multiplication.Math. Z. 72 (1960), 446-457. Zbl 0093.37603, MR 0209177, 10.1007/BF01162967
Reference: [3] V. G. Vizing: On an estimate of the chromatic class of a p-graph.Diskretnyj Analiz 3 (1964), 25-30. (In Russian.) MR 0180505


Files Size Format View
MathBohem_121-1996-1_9.pdf 233.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo